# SDR SIMA20141211008

- Difficulty date: December 11, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,102 hours, 24,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ESCAPE ROPE FRAYED AT THE END.  R & R PILOTS ESCAPE ROPE IAW AMM 25-60-07 & ETN-EM-25-392.
